MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer obtained an elevated atellica im high sensitivity troponin i (tnih) patient sample result that was discordant relative to an alternate test method.The customer obtained an atellica im high sensitivity troponin i (tnih) patient sample result that was elevated (> than the assay reference range).The result was reported to the physician and the patient was subsequently sent to the hospital.The patient was retested at the hospital using an alternate method and the result was within the method's reference range.The patient also had a normal ecg, therefore the low/normal results were considered correct.As a result of the discordance, the customer performed retesting on the initial sample for troubleshooting and results remailed elevated.Calibration and quality control (qc) was acceptable at the time of all customer testing.There are no allegations of patient harm, changes in treatment, or delays of diagnosis in association with this event.
 
Additional Manufacturer Narrative
This incident occurred outside the united states (ous).The ous customer obtained an elevated atellica im high sensitivity troponin i (tnih) patient sample result that was discordant relative to an alternate test method.The customer obtained an atellica im high sensitivity troponin i (tnih) patient sample result that was elevated (> than the assay reference range).The result was reported to the physician and the patient was subsequently sent to the hospital.The patient was retested at the hospital using an alternate method and the result was within the method's reference range.The patient also had a normal ecg, therefore the low/normal results were considered correct.There are no allegations of patient harm, changes in treatment, or delays of diagnosis in association with this event.As a result of the discordance, the customer performed retesting on the initial sample for troubleshooting and results remailed elevated.Calibration and quality control (qc) was acceptable at the time of all customer testing.The assay's instructions for use (ifu) states the following, under interpretation of results: "results of this assay should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings." siemens is investigating.
 
Additional Manufacturer Narrative
Siemens filed mdr 1219913-2025-00143 initial report on 15-jul-2025.Siemens completed investigation for an outside the united states (ous) customer complaint of an elevated atellica im high sensitivity troponin i (tnih) patient sample result that was discordant relative to an alternate test method.The customer obtained an atellica im high sensitivity troponin i (tnih) patient sample result that was elevated (> than the assay reference range).The result was reported to the physician, and the patient was subsequently sent to the hospital.The patient was retested at the hospital using an alternate method and the result was within the method's reference range.Patient ecg was normal.As part of customer troubleshooting, the customer performed retesting on the initial sample and treated the sample with heterophilic bocking tube (hbt) and non-specific binding tube (nabt) and the results were elevated and similar to the initial result.Reagent issues were ruled out based on review of quality control (qc) which showed recovery within acceptable ranges and no issues were reported with other patient samples.Return of the patient sample for further investigation is not warranted because the customer has conducted appropriate testing.Values obtained with different assay methods cannot be used interchangeably.The measured concentration of ctni in a given specimen can vary between assays due to differences in assay design and methodology.Based on the available information, the cause of the discordant result cannot be confirmed but appears to be a patient specific issue.The customer is operational, and the reported issue is resolved by routine troubleshooting.A product problem was not identified.In section h6 of this report, the investigation finding and conclusion codes were updated based on the investigation results.

Brand Name
ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH)
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registrations # 1219913
east walpole MA 02032
Manufacturer Contact
stacy loukos
333 coney st.
east walpole, MA 02032
MDR Report Key22510802
Report Number1219913-2025-00143
Device Sequence Number9303968
Product Code MMI
UDI-Device Identifier00630414006758
UDI-Public(01)00630414006758(10)90845110(17)260407
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K241165
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/07/2026
Device Model NumberN/A
Device Catalogue Number10997841
Device Lot Number90845110
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/15/2025
Supplement Report FDA Received Date08/25/2025
Date Device Manufactured01/07/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age49 YR
Patient SexMale